# SDR ASAA2019062739807

- Difficulty date: June 23, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 44,957 hours, 13,072 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE DETECTION TEST FAULT ENGINE #1. GROUNDED - YES. THE SYSTEM STARTED TESTING PROPERLY, PROBLEM IS INTERMITTENT. THE ENG/APU FIRE DETECTOR MODULE PREVIOUSLY HAD A LOWER FAN DETECTOR FAULT. REMOVED AND REPLACED LOWER FAN FIRE DETECTOR HARNESS IAW B737-800 AMM 26-11-02-000-801 AND 26-11-02-400-801.
